# SDR DALA2023020901024

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,120 hours, 32,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 R2 DOOR SLIDE ARMED INDICATION INTERMITTENT IN FLIGHT. CORRECTIVE ACTION: ADJUSTED SLIDE AND BUSTLE SO ARMING LEVER SITS FLUSH WITH NO CUSHION. SLIDE INDICATOR CKS GOOD. (4075662)
